# SDR HALA9800071

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 600304031
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 512 - EMERGENCY LIGHT CEILING ROW 6-12 DOES NOT COME ON DURING PREFLIGHT TEST.  REPLACED BATTERY FOR EMERGENCY LIGHTS FOR ROW 6-12, OPS CHECK OK.  (M)
